# SDR FDEA202004290835

- Difficulty date: April 29, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO - L3 DOOR AFT JAMB LOWER WEB   BOX STATION 1305.25 TO STATION 1315.42 LONGERON 26 LEFT HAND TO LONGERON 27 LEFT   HAND. EXISTING REPAIR AT MAIN DECK CARGO - L3 DOOR AFT JAMB WEB STATION 1305.25 TO   STATION 1315.42 LONGERON 26 LEFT HAND TO LONGERON 27 LEFT HAND EVALUATED AND   FOUND NEW CRACK AT WEB. MAIN DECK CARGO - L3 DOOR AFT JAMB LOWER WEB BOX STATION   1305.25 TO STATION 1315.42 LONGERON 26 LEFT HAND TO LONGERON 27 LEFT HAND CARRIED   OUT REPAIR IN ACCORDANCE WITH SRM 53-40-15-2R FIGURE 201 REPAIR 3. EO # 1-5100-7-5001   B6 PART 1 TITLE: " STRUCTURES - REPAIR CATALOG - MD11 - REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
